# SDR COMA0060535

- Difficulty date: June 24, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 10,052 hours, 9,578 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372115
- Part serial: 1298
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 14,953 hours, 14,127 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALT ON PFD DISAPPEARED.  REPLACED THE NR 1 ADC.
